MAUDE Adverse Event Report: TORNIER INC LATITUDE ELBOW ULNAR CAP MODEL MOYEN; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ELBOW ULNAR CAP MODEL MOYEN; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number DKY068
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the elbow joint replacement.The report details analysis provided for revision procedures performed until (b)(6) 2024.During the review of the report, it was identified that on (b)(6) 2024, a patient required revision surgery due to infection, which was not previously reported to the manufacturer.Single stage revision (includes dair with modular exchange and modular exchange for indications other than infection).
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
LATITUDE ELBOW ULNAR CAP MODEL MOYEN
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23654368
Report Number0001649390-2025-00866
Device Sequence Number10054959
Product Code JDB
UDI-Device Identifier00846832010912
UDI-Public(01)00846832010912(11)230202(17)280202(21)3661AY030
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171010
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY068
Device Lot Number3661AY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale